I would go to the er. Women are always the ones who wont go in for stuff like that. Go to the ER and be safe...anne and yes I have had some pains as well as my hgb is 8.3 mine was indigestion
You need to do what the hematologist told you to do and stop trying to be your own doctor. Get thee to the heart doc ASAP to rule out heart problems. Heart disease is the leading cause of death in women.
BTW people are concerned about the heart when treating. I am on a trial and they give me an EKG every two weeks to a month. Like Nike says, just do it. If it's nothing, breathe a sigh of relief. Women's symptoms of heart problems are very different than men's.
I would never advise someone who is experiencing chest pain not be checked out by a doctor,however chest pain is a fairly common symptom of "hemolytic anemia " caused by the early destruction of red blood cells brought on by Ribavirin.
Again..chest pain should always be checked,however hopfully it calms you somewhat knowing it is very common with tx.
Hemolytic Anemia Overview
What is hemolytic anemia?
A person with hemolytic anemia has a lower than normal number of red blood cells in the bloodstream. Red blood cells are produced in the bone marrow and have a life span of 120 days, before they are destroyed by the body. In someone with hemolytic anemia, the red blood cells are destroyed too quickly. When this happens, the bone marrow becomes unable to produce enough red blood cells to keep up with the loss. Hemolytic anemia may be inherited, or caused by autoimmune disease, drugs, toxins, or infections.
What are the symptoms of hemolytic anemia?
Early symptoms of hemolytic anemia may include anorexia, weakness, fatigue, pale skin, headaches, dizziness, and faintness upon standing. Symptoms of worsening hemolytic anemia may include chest pain, difficulty breathing with exertion, fainting, palpitations, jaundice, and brown urine.
I too have some chest pain, or tightness, but it's more bronchial related. i have asthma and the treatment has made it much worse. for me, it's like 'swimmers lung', where it feel like someone is stepping on my chest. it's difficult to breathe at times and i use my inhaler. i have a lot of mucus build up in my sinus and bronchial tube. do you have any history of asthma or allergies?
Thank you for taking the time to help.
Screaming48 (great name for tx) and curious lady, expect you are right. More time off from work and more docs :(. Just do it. ;)
Willbb, I have all those symptoms except the last 4, the blood work shows it's not bad enough to address though
Uncledudeness, yes, I have adult onset asthma. I have not had to take advair since I started tx. The pharmacist said some of the meds in both incivek and riba, were also in advair so expect that is why. I did stop incivek this weekend but the pain had started before. Still interesting thought.